Alert archive / Nebraska / High Wind Watches in 2013

High Wind Watch 1, NWS North Platte, NE

October 10, 20135 counties in Nebraska

NWS North Platte, NE issued this high wind watch at Oct 10, 2013, 4:11 AM CDT for 5 counties in Nebraska. It took effect at Oct 11, 2013, 10:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 10, 2013, 4:11 AM CDT (09:11 UTC)
In effect from
Oct 11, 2013, 10:00 AM CDT
Expired
Oct 10, 2013, 3:46 PM CDT
In force
Issued by
NWS North Platte, NE

Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE, Rock County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 67 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2537 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WWUS73 KLBF 100911
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
411 AM CDT THU OCT 10 2013

...STRONG NORTHWEST WINDS POSSIBLE FRIDAY...

.AS INTENSE LOW PRESSURE MOVES ACROSS NEBRASKA INTO SOUTH
DAKOTA...STRONG NORTHWEST WINDS ARE POSSIBLE ACROSS NORTHWEST AND
NORTH CENTRAL NEBRASKA. 

NEZ004>006-008-009-094-110315-
/O.NEW.KLBF.HW.A.0001.131011T1500Z-131012T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...BASSETT...CODY...MERRIMAN...KILGORE
411 AM CDT THU OCT 10 2013 /311 AM MDT THU OCT 10 2013/

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING. 

* TIMING: STRONG NORTHWEST WINDS ARE POSSIBLE FROM MID MORNING
  THOUGH LATE AFTERNOON FRIDAY. 

* WINDS: SUSTAINED NORTHWEST WINDS AROUND 40 MPH WITH HIGHER
  GUSTS.

* IMPACTS: WINDS THIS STRONG COULD CAUSE PROPERTY DAMAGE...AND
  DANGER TO HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TAYLOR
1 follow-up statement
621 
WWUS73 KLBF 102046
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT THU OCT 10 2013

...STRONG NORTHWEST WINDS FRIDAY...

.AS INTENSE LOW PRESSURE MOVES ACROSS NEBRASKA INTO SOUTH
DAKOTA...STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40
TO NEAR 50 MPH ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA.

NEZ004-094-111100-
/O.UPG.KLBF.HW.A.0001.131011T1500Z-131012T0000Z/
/O.NEW.KLBF.WI.Y.0015.131011T1200Z-131012T0000Z/
SHERIDAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...MERRIMAN...
KILGORE
246 PM MDT THU OCT 10 2013

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: STRONG NORTHWEST WINDS ARE EXPECTED EARLY FRIDAY
  MORNING THROUGH LATE AFTERNOON.

* WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH
  ARE POSSIBLE.

* IMPACTS: CROSSWINDS OVER OPEN AREAS WILL MAKE DRIVING HAZARDOUS.
  UNSECURED OUTDOOR FURNITURE WILL BLOW AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ005-006-008-009-111100-
/O.UPG.KLBF.HW.A.0001.131011T1500Z-131012T0000Z/
/O.NEW.KLBF.WI.Y.0015.131011T1600Z-131012T0000Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT
346 PM CDT THU OCT 10 2013

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: STRONG NORTHWEST WINDS ARE EXPECTED FROM MID MORNING
  THROUGH LATE AFTERNOON FRIDAY.

* WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45
  MPH ARE POSSIBLE.

* IMPACTS: CROSSWINDS OVER OPEN AREAS WILL MAKE DRIVING HAZARDOUS.
  UNSECURED OUTDOOR FURNITURE WILL BLOW AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ022>024-035-036-056-057-111100-
/O.NEW.KLBF.WI.Y.0015.131011T1200Z-131012T0000Z/
GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR...
TRYON...CHAPPELL...BIG SPRINGS...OGALLALA
346 PM CDT THU OCT 10 2013 /246 PM MDT THU OCT 10 2013/

...WIND ADVISORY IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT
/6 PM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 7 PM
CDT /6 PM MDT/ FRIDAY. 

* TIMING: STRONG NORTHWEST WINDS ARE EXPECTED FROM MID MORNING
  THROUGH LATE AFTERNOON FRIDAY.

* WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 40
  MPH ARE POSSIBLE.

* IMPACTS: CROSSWINDS OVER OPEN AREAS WILL MAKE DRIVING HAZARDOUS.
  UNSECURED OUTDOOR FURNITURE WILL BLOW AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ007-010-025>029-037-038-058-059-069>071-111100-
/O.NEW.KLBF.WI.Y.0015.131011T1600Z-131012T0000Z/
BOYD-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-
PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...THEDFORD...DUNNING...
TAYLOR...BURWELL...BARTLETT...STAPLETON...BROKEN BOW...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
346 PM CDT THU OCT 10 2013 /246 PM MDT THU OCT 10 2013/

...WIND ADVISORY IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 7 PM CDT
/6 PM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 7 PM
CDT /6 PM MDT/ FRIDAY. 

* TIMING: STRONG NORTHWEST WINDS ARE EXPECTED FROM MID MORNING
  THROUGH LATE AFTERNOON FRIDAY.

* WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 40
  MPH ARE EXPECTED.

* IMPACTS: CROSSWINDS OVER OPEN AREAS WILL MAKE DRIVING HAZARDOUS.
  UNSECURED OUTDOOR FURNITURE WILL BLOW AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KAR

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Oct 10, 3:59 AM CDT, 12 minutes earlier.

Area forecast discussion, Oct 10, 3:59 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 AM CDT THU OCT 10 2013

.SYNOPSIS...
ISSUED AT 356 AM CDT THU OCT 10 2013

ANALYSIS OF THE 07Z MSL DATA SHOWED LOW PRESSURE CENTERED OVER
EASTERN SOUTH DAKOTA...SOUTHEAST COLORADO AND NORTHWEST ARIZONA. A
FRONT WAS STRETCHED THROUGH THOSE LOW CENTERS. SURFACE DEWPOINTS
WERE IN THE MID TO UPPER 40S OVER CENTRAL NEBRASKA WITH LOW TO MID
50S IN THE EAST. WATER VAPOR IMAGERY INDICATED CYCLOGENESIS OVER
SOUTHERN CALIFORNIA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 356 AM CDT THU OCT 10 2013

AS THE CALIFORNIA CYCLONE MAKES ITS WAY ACROSS THE MOUNTAINS TO
SOUTHEAST COLORADO...CYCLOGENESIS OCCURS IN SOUTHEAST COLORADO AND A
SIGNIFICANT STORM SYSTEM DEVELOPS BY LATE AFTERNOON AND MOVES
NORTHWARD ACROSS WESTERN NEBRASKA AND INTO THE WESTERN DAKOTAS BY
EARLY FRIDAY. AS IT GOES THROUGH NEBRASKA AND INTO THE DAKOTAS...
THE FRONT STRENGTHENS AND PIVOTS AROUND IT THROUGH CENTRAL AND
WESTERN NEBRASKA OVERNIGHT.

MOISTURE TRANSPORT ON THE 305K THETA SURFACE SHOWS A SPLIT IN THE
FLOW BRINGING A TRAJECTORY OF MOISTURE FROM THE SOUTHERN HIGH PLAINS
AND INTO WESTERN NEBRASKA BY LATE THIS MORNING WHICH WILL BRING SOME
UNSEASONABLY HIGH PRECIPITABLE WATER VALUES (0.75-1.25 INCH) TO THE
AREA WEST OF HIGHWAY 83 BY EARLY THIS EVENING. DURING THE EVENING...
SURFACE-BASED CONVECTIVE POTENTIAL INCREASES TO 500-900J/KG AND
ELEVATED (800MB BASED) INCREASES TO 1000-1100J/KG. ALSO...DEEP SHEAR
(0-6KM) IS 45-55KT ALONG THE SURFACE BOUNDARY AND PARALLEL TO THE
BOUNDARY. THEREFORE...THE SCENE IS SET FOR AT LEAST A FEW SEVERE
THUNDERSTORMS BUT THE SHEAR DIRECTION WOULD FAVOR A LINEAR
CONVECTIVE SYSTEM RATHER THAN DISCRETE CELLS. THAT WOULD FAVOR A
RISK OF DAMAGING WIND AND LARGE HAIL. WITH NEAR SURFACE LAPSE RATE
OF 7.5-8.5 AND STRONG LOW LEVEL VORTICITY...A TORNADO IS NOT OUT OF
THE QUESTION EVEN THOUGH THE PROBABILITY IS LOW. A FAIRLY STRONG
FRONT BLASTS THROUGH CENTRAL AND WESTERN NEBRASKA BY MIDNIGHT...SO
THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH RAPIDLY BY LATE
EVENING. SOME LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE
BEYOND MIDNIGHT IN CENTRAL AND SOUTHWEST NEBRASKA AND ELEVATED
ISENTROPIC LIFT CONTINUES UNTIL EARLY MORNING...SO WE WILL LEAVE THE
MENTION OF PRECIPITATION IN FOR CENTRAL AND WESTERN NEBRASKA AFTER
MIDNIGHT.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 356 AM CDT THU OCT 10 2013

THE SURFACE LOW ASSOCIATED WITH THE POTENT NEGATIVELY TILTED
SHORTWAVE TROUGH...WILL BE CENTERED JUST WEST OF THE PIERRE/LAKE
OAHE REGION FRIDAY MORNING. A HIGH WIND EVENT IS POSSIBLE ACROSS
WESTERN SOUTH DAKOTA INTO NORTHERN NEBRASKA MID MORNING THROUGH LATE
AFTERNOON FRIDAY ON THE BACKSIDE OF THE SURFACE LOW. SEVERAL FACTORS
POINT TO THIS...1) A TIGHT PRESSURE GRADIENT WILL EXIST ACROSS
NORTHWEST INTO NORTH CENTRAL NEBRASKA. 2) 500 METER WIND SPEEDS OF
35 TO 45 KTS SUPPORT NORTHWEST SUSTAINED SPEEDS AT THE SURFACE OF 35
MPH...POSSIBLE HIGHER. 3) 10/00Z NAM BUFKIT SOUNDINGS SHOW A
THOROUGHLY MIXED BOUNDARY LAYER WITH POTENTIAL 40 MPH SUSTAINED
SPEEDS AND GUSTS TO AT LEAST 55 MPH. FEEL ENOUGH EVIDENCE EXISTS FOR
A HIGH WIND WATCH...AND WILL ISSUE FOR THE AREA AT GREATEST RISK FOR
SEEING HIGH WINDS. AT THIS TIME THIS WOULD BE NORTH CENTRAL
NEBRASKA...INCLUDING THE COUNTIES OF CHERRY...KEYA
PAHA...BROWN...AND ROCK. WILL WAIT ON ISSUING A WIND ADVISORY FOR
AREAS SURROUNDING THE WATCH...AND LET THE DAY SHIFT RE-EXAMINE THE
SITUATION.

AS THE SURFACE LOW QUICKLY LIFTS NORTHEAST AWAY FROM THE AREA FRIDAY
NIGHT...WIND WILL DIMINISH. SKIES WILL BE CLEAR...AND WITH DRY AIR
IN PLACE...LOWS NEAR FREEZING ARE LIKELY IN THE PLATTE RIVER VALLEY
AND ACROSS WESTERN NEBRASKA.

THE AREA WILL BE UNDER THE INFLUENCE OF SHORTWAVE RIDGING ALOFT
SATURDAY AND SUNDAY...AHEAD OF THE NEXT TROUGH DIGGING INTO THE
WESTERN CONUS. SATURDAY LOOKS TO BE A NICE DAY...WITH SURFACE HIGH
PRESSURE AND LIGHT WIND O PREVAIL. WIND WILL BEGIN TO INCREASE FROM
THE SOUTHEAST SUNDAY...AS THE NEXT SYSTEM BEGINS TO APPROACH THE
AREA.

SHOWER AND THUNDERSTORM CHANCES WILL BE ON THE INCREASE SUNDAY NIGHT
INTO MONDAY...AS STRONG MOIST WARM AIR ADVECTION DEVELOPS ACROSS THE
FORECAST AREA. THE LIKELY POPS LOOK GOOD...AND WILL EXPAND JUST A
BIT FOR MONDAY. THIS SYSTEM APPEARS TO COME IN PIECES...WITH A
POSSIBLE SIGNIFICANT PIECE OF ENERGY REMAINING ACROSS THE CENTRAL
ROCKIES...AND EJECTING INTO THE CENTRAL OR NORTHERN PLAINS TUESDAY
OR WEDNESDAY. WILL CONTINUE TO MONITOR.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1141 PM CDT WED OCT 9 2013

CLOUD COVER WILL GRADUALLY INCREASE OVERNIGHT TONIGHT INTO
THURSDAY AFTERNOON AS A STRONG UPPER LEVEL LOW TRACKS FROM THE
CENTRAL ROCKIES ONTO THE HIGH PLAINS. HIGH CLOUDINESS ABOVE 15000
FT AGL IS EXPECTED THROUGH MIDDAY THURSDAY...WITH CIGS LOWERING TO
AROUND 8000 FT AGL BY 00Z FRIDAY. FOR THURSDAY EVENING...SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO IMPACT THE KLBF AND KVTN
TERMINALS FROM 00Z THROUGH 06Z FRIDAY...WITH THE GREATEST THREAT
FROM 01Z THROUGH 05Z AT THE KLBF TERMINAL AND FROM 02Z THROUGH 06Z
FOR THE KVTN TERMINAL. SOME WIND GUSTS MAY REACH 45 KTS IN THE
VICINITY OF THUNDERSTORMS ALONG WITH HEAVY RAIN...AND THE THREAT
FOR HAIL. CIGS ACCOMPANYING THUNDERSTORMS MAY DROP TO 3000 TO 4000
FT AGL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
NEZ004>006-008-009-094.

&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...TAYLOR
AVIATION...CLB
Hazardous weather outlook, Oct 9, 3:49 PM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT WED OCT 9 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-102100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
349 PM CDT WED OCT 9 2013 /249 PM MDT WED OCT 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED LATE THURSDAY AFTERNOON INTO THURSDAY
NIGHT ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THERE IS
POTENTIAL FOR STORMS TO BECOME SEVERE...MAINLY WEST OF HIGHWAY
83.

STORMS ARE EXPECTED TO DEVELOP FROM THE NEBRASKA PANHANDLE INTO
WESTERN KANSAS LATE THURSDAY AFTERNOON. THESE STORMS SHOULD
BECOME A LINE OF STORMS WHICH WILL MOVE NORTHEAST RAPIDLY THROUGH
THE EVENING HOURS. THE PRIMARY THREATS FROM STORMS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER
SPOTTERS MAY BE NEEDED THURSDAY LATE AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 3:46 PM CDTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more24 hr

Nearby

High Wind Watches in Nebraska, 2013Every high wind watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.